MedElevator Войти в исследования
← Поиск публикаций
Deutsche medizinische Wochenschrift (1946) · 2016

[Acute liver failure after ingestion of ciprofloxacin].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kaddu-Mulindwa Dominic, Lammert Frank, Maßmann Alexander, Link Andreas

Аннотация

HISTORY AND ADMISSION FINDINGS: A 23-year old female patient is referred to our intensive care unit from another hospital because of progredient neurological deterioration with sopor. One week before, she had experienced non-specific pain in her upper right stomach combined with vomitus and nausea. For two days, she had been treated with ciprofloxacin 2 × 500 mg / d by her primary care physician. Except for appendectomy in childhood, no other diseases were reported. Clinical investigation: Physical examination reveals mild scleral and dermal jaundice. There is tenderness of the upper right abdomen. Initially, no neurological pathological findings are obvious. Laboratory results show an increase of liver aminotransferases, bilirubin, and ammonia. The toxicological screening is negative.

TREATMENT AND COURSE: Hepatic encephalopathy due to acute hepatic failure is diagnosed and detoxification of ammonia with lactulose is started. Transiugular liver biopsy confirms lobular hepatitis with cytolysis. Because of progressive deterioration additional treatment to prevent cerebral oedema is initiated. Consecutively serum osmolality decreases, and ammonia and neurological status normalize.

CONCLUSION: This report illustrates toxic acute liver failure after treatment with ciprofloxacin.

Предметные рубрики MeSH